For large sparse quasi-complementarity problem (QCP), Wu and Guo [
Citation: Chen-Can Zhou, Qin-Qin Shen, Geng-Chen Yang, Quan Shi. A general modulus-based matrix splitting method for quasi-complementarity problem[J]. AIMS Mathematics, 2022, 7(6): 10994-11014. doi: 10.3934/math.2022614
For large sparse quasi-complementarity problem (QCP), Wu and Guo [
[1] |
Z. Z. Bai, On the convergence of the multisplitting methods for the linear complementarity problem, SIAM J. Matrix Anal. Appl., 21 (1999), 67–78. https://doi.org/10.1137/S0895479897324032 doi: 10.1137/S0895479897324032
![]() |
[2] |
Z. Z. Bai, Modulus-based matrix splitting iteration methods for linear complementarity problems, Numer. Linear Algebra Appl., 17 (2010), 917–933. https://doi.org/10.1002/nla.680 doi: 10.1002/nla.680
![]() |
[3] |
Z. Z. Bai, A class of two-stage iterative methods for systems of weakly nonlinear equations, Numer. Algor., 14 (1997), 295–319. https://doi.org/10.1023/A:1019125332723 doi: 10.1023/A:1019125332723
![]() |
[4] |
Z. Z. Bai, D. J. Evans, Matrix multisplitting relaxation methods for linear complementarity problems, Int. J. Comput. Math., 63 (1997), 309–326. https://doi.org/10.1080/00207169708804569 doi: 10.1080/00207169708804569
![]() |
[5] |
Z. Z. Bai, D. J. Evans, Matrix multisplitting methods with applications to linear complementarity problems: Parallel asynchronous methods, Int. J. Comput. Math., 79 (2002), 205–232. https://doi.org/10.1080/00207160211927 doi: 10.1080/00207160211927
![]() |
[6] | Z. Z. Bai, J. Y. Pan, Matrix analysis and computations, Philadelphia: SIAM, 2021. |
[7] |
Z. Z. Bai, X. Yang, On HSS-based iteration methods for weakly nonlinear systems, Appl. Numer. Math., 59 (2009), 2923–2936. https://doi.org/10.1016/j.apnum.2009.06.005 doi: 10.1016/j.apnum.2009.06.005
![]() |
[8] |
Z. Z. Bai, L. L. Zhang, Modulus-based synchronous multisplitting iteration methods for linear complementarity problems, Numer. Linear Algebra Appl., 20 (2013), 425–439. https://doi.org/10.1002/nla.1835 doi: 10.1002/nla.1835
![]() |
[9] | A. Berman, R. J. Plemmons, Nonnegative matrices in the mathematical sciences, Philadelphia: SIAM, 1994. |
[10] |
Y. Cao, Q. Shi, S. L. Zhu, A relaxed generalized Newton iteration method for generalized absolute value equations, AIMS Math., 6 (2021), 1258–1275. https://doi.org/10.3934/math.2021078 doi: 10.3934/math.2021078
![]() |
[11] |
Y. Cao, A. Wang, Two-step modulus-based matrix splitting iteration methods for implicit complementarity problems, Numer. Algor., 82 (2019), 1377–1394. https://doi.org/10.1007/s11075-019-00660-7 doi: 10.1007/s11075-019-00660-7
![]() |
[12] | R. W. Cottle, F. Giannessi, J. L. Lions, Variational inequalities and complementarity problems: Theory and applications, Hoboken, New Jersey: John Wiley & Sons, 1980. |
[13] | R. W. Cottle, J. S. Pang, R. E. Stone, The linear complementarity problem, Philadelphia: SIAM, 2009. |
[14] |
J. L. Dong, M. Q. Jiang, A modified modulus method for symmetric positive-definite linear complementarity problems, Numer. Linear Algebra Appl., 16 (2009), 129–143. https://doi.org/10.1002/nla.609 doi: 10.1002/nla.609
![]() |
[15] |
J. L. Dong, J. B. Gao, F. J. Ju, J. H. Shen, Modulus methods for nonnegatively constrained image restoration, SIAM J. Imaging Sci., 9 (2016), 1226–1246. https://doi.org/10.1137/15M1045892 doi: 10.1137/15M1045892
![]() |
[16] |
M. C. Ferris, J. S. Pang, Engineering and economic applications of complementarity problems, SIAM Rev., 39 (1997), 669–713. https://doi.org/10.1137/S0036144595285963 doi: 10.1137/S0036144595285963
![]() |
[17] |
A. Frommer, G. Mayer, Convergence of relaxed parallel multisplitting methods, Linear Algebra Appl., 119 (1989), 141–152. https://doi.org/10.1016/0024-3795(89)90074-8 doi: 10.1016/0024-3795(89)90074-8
![]() |
[18] |
A. Frommer, D. B. Szyld, $H$-splittings and two-stage iterative methods, Numer. Math., 63 (1992), 345–356. https://doi.org/10.1007/BF01385865 doi: 10.1007/BF01385865
![]() |
[19] |
J. T. Hong, C. L. Li, Modulus-based matrix splitting iteration methods for a class of implicit complementarity problems, Numer. Linear Algebra Appl., 23 (2016), 629–641. https://doi.org/10.1002/nla.2044 doi: 10.1002/nla.2044
![]() |
[20] | J. G. Hu, Estimates of $\|B^{-1}A\|_{\infty}$ and their applications (in Chinese), Math. Numer. Sin., 3 (1982), 272–282. |
[21] | G. Isac, Complementarity problems, Berlin, Heidelberg: Springer, 1992. https://doi.org/10.1007/BFb0084653 |
[22] |
L. Jia, X. Wang, A generalized two-step modulus-based matrix splitting iteration method for implicit complementarity problems of $H_{+}$-matrices, Filomat, 33 (2019), 4875–4888. https://doi.org/10.2298/FIL1915875J doi: 10.2298/FIL1915875J
![]() |
[23] |
Y. F. Ke, C. F. Ma, On the convergence analysis of two-step modulus-based matrix splitting iteration method for linear complementarity problems, Appl. Math. Comput., 243 (2014), 413–418. https://doi.org/10.1016/j.amc.2014.05.119 doi: 10.1016/j.amc.2014.05.119
![]() |
[24] |
M. D. Koulisianis, T. S. Papatheodorou, Improving projected successive overrelaxation method for linear complementarity problems, Appl. Numer. Math., 45 (2003), 29–40. https://doi.org/10.1016/S0168-9274(02)00233-7 doi: 10.1016/S0168-9274(02)00233-7
![]() |
[25] |
R. Li, J. F. Yin, Accelerated modulus-based matrix splitting iteration methods for a restricted class of nonlinear complementarity problems, Numer. Algor., 75 (2017), 339–358. https://doi.org/10.1007/s11075-016-0243-3 doi: 10.1007/s11075-016-0243-3
![]() |
[26] |
W. Li, A general modulus-based matrix splitting method for linear complementarity problems of $H$-matrices, Appl. Math. Lett., 26 (2013), 1159–1164. https://doi.org/10.1016/j.aml.2013.06.015 doi: 10.1016/j.aml.2013.06.015
![]() |
[27] |
F. Mezzadri, E. Galligani, An inexact Newton method for solving complementarity problems in hydrodynamic lubrication, Calcolo, 55 (2018), 1–28. https://doi.org/10.1007/s10092-018-0244-9 doi: 10.1007/s10092-018-0244-9
![]() |
[28] |
M. A. Noor, The quasi-complementarity problem, J. Math. Anal. Appl., 130 (1988), 344–353. https://doi.org/10.1016/0022-247X(88)90310-1 doi: 10.1016/0022-247X(88)90310-1
![]() |
[29] |
J. S. Pang, Inexact Newton methods for the nonlinear complementarity problem, Math. Program., 36 (1986), 54–71. https://doi.org/10.1007/BF02591989 doi: 10.1007/BF02591989
![]() |
[30] |
G. Ramadurai, S. V. Ukkusuri, J. Y. Zhao, J. S. Pang, Linear complementarity formulation for single bottleneck model with heterogeneous commuters, Transport. Res. B Meth., 44 (2010), 193–214. https://doi.org/10.1016/j.trb.2009.07.005 doi: 10.1016/j.trb.2009.07.005
![]() |
[31] |
U. Sch{ä}fer, On the modulus algorithm for the linear complementarity problem, Oper. Res. Lett., 32 (2004), 350–354. https://doi.org/10.1016/j.orl.2003.11.004 doi: 10.1016/j.orl.2003.11.004
![]() |
[32] |
Q. Shi, Q. Q. Shen, T. P. Tang, A class of two-step modulus-based matrix splitting iteration methods for quasi-complementarity problems, Comput. Appl. Math., 39 (2020), 1–23. https://doi.org/10.1007/s40314-019-0984-4 doi: 10.1007/s40314-019-0984-4
![]() |
[33] | R. S. Varga, Matrix iterative analysis, Berlin, Heidelberg: Springer, 2000. |
[34] |
A. Wang, Y. Cao, J. X. Chen, Modified Newton-type iteration methods for generalized absolute value equations, J. Optim. Theory Appl., 181 (2019), 216–230. https://doi.org/10.1007/s10957-018-1439-6 doi: 10.1007/s10957-018-1439-6
![]() |
[35] |
S. L. Wu, P. Guo, Modulus-based matrix splitting algorithms for the quasi-complementarity problems, Appl. Numer. Math., 132 (2018), 127–137. https://doi.org/10.1016/j.apnum.2018.05.017 doi: 10.1016/j.apnum.2018.05.017
![]() |
[36] |
L. L. Zhang, Two-step modulus-based matrix splitting iteration method for linear complementarity problems, Numer. Algor., 57 (2011), 83–99. https://doi.org/10.1007/s11075-010-9416-7 doi: 10.1007/s11075-010-9416-7
![]() |
[37] |
L. L. Zhang, Z. R. Ren, A modified modulus-based multigrid method for linear complementarity problems arising from free boundary problems, Appl. Numer. Math., 164 (2021), 89–100. https://doi.org/10.1016/j.apnum.2020.09.008 doi: 10.1016/j.apnum.2020.09.008
![]() |
[38] |
H. Zheng, L. Liu, A two-step modulus-based matrix splitting iteration method for solving nonlinear complementarity problems of $H_{+}$-matrices, Comput. Appl. Math., 37 (2018), 5410–5423. https://doi.org/10.1007/s40314-018-0646-y doi: 10.1007/s40314-018-0646-y
![]() |